MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 6IN AML SM STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US 6IN AML SM STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM
Model Number 1554-01-121
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the head and liner exchange due to pain.Metal liner and head were removed and replaced with a poly liner and delta revision head.Doi: unknown.Dor: (b)(6) 2020 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
6IN AML SM STATURE 12.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11122976
Report Number1818910-2021-00384
Device Sequence Number767195
Product Code KWA
UDI-Device Identifier10603295058236
UDI-Public10603295058236
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K061833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1554-01-121
Device Catalogue Number155401121
Device Lot NumberEE6BW1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6IN AML SM STATURE 12.0MM; ASPHERE M SPEC 12/14 36 +5; PINN CAN BONE SCREW 6.5MMX20MM; PINN SECTOR W/GRIPTION 52MM; PINNACLE MTL INS NEUT36IDX52OD; 6IN AML SM STATURE 12.0MM; ASPHERE M SPEC 12/14 36 +5; PINN CAN BONE SCREW 6.5MMX20MM; PINN SECTOR W/GRIPTION 52MM; PINNACLE MTL INS NEUT36IDX52OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight85 KG